How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Robert Fernando Your Own Question
Robert Fernando
Robert Fernando, Doctor
Category: Health
Satisfied Customers: 6680
Experience:  MBBS, Experienced Family Physician
8493425
Type Your Health Question Here...
Robert Fernando is online now
A new question is answered every 9 seconds

I have a thump or beat or some unexplain sound in my left

Resolved Question:

I have a thump or beat or some unexplain sound in my left ear. At first I thought it was my heart beating but I don't think so
Submitted: 6 years ago.
Category: Health
Expert:  Robert Fernando replied 6 years ago.
Hello...
Beating sensation in ears is termed medically as Tinnitus.It comes due to the damage to the microscopic endings of the hearing nerve in the inner ear.
It can be due to any of these causes-
Allergy, high or low blood pressure (blood circulation problems), a tumor, diabetes, thyroid problems,Medications like anti-inflammatory, antibiotics, sedatives, antidepressants, and aspirin.
You may be requiring X-ray, Balance test,Lab work ...
There are various group of medications, used for treating Tinnitus. These are- 1. Neuromuscular-blocking drugs 2. Antidepressants -It includes, Tricyclic antidepressants such as nortriptyline and serotonin reuptake inhibitors 3. Glycine receptor agonists Also, Alternative medicine treatments, including ginkgo biloba, zinc, magnesium are helpful.. Along with this, Cognitive behavior therapy is found to be helpful. Also, Tinnitus can occur in these medical conditions-- Allergy, high or low blood pressure (blood circulation problems), a tumor, diabetes, thyroid problems,Side effect of Medications like anti-inflammatory, antibiotics, sedatives.. Also, you should use these tips- 1.Avoid exposure to loud noises and sounds. 2.Decrease your intake of salt. 3.Avoid stimulants such as caffeine and nicotine. 4.Exercise daily, get adequate rest, and avoid fatigue... My advice is that you should see otolaryngologist for management.
Take care.
Robert Fernando and 7 other Health Specialists are ready to help you